Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bilirubin level is high. Scheduled for ultrasound scan. Should I be concerned?

User rating for this question
Answered by
Practicing since : 1998
Answered : 1846 Questions
During my 40 year old physical I had total billirubin of 1.1 (tested 2 x same number 2 weeks apart). Everything else looked good. I am fit and excercise 3-4 days a week. My Dr ordered an ultrasound for precautionary measures. Is this normal or should I be concerned?
Posted Sat, 2 Nov 2013 in Liver and Gall Bladder
Answered by Dr. Y V Siva Sankara Murty 1 hour later
Brief Answer:
Do not worry.

Detailed Answer:

Thanks for writing to health care magic.

Do not worry.

You have not given me the details regarding the other liver function tests. Are the other investigations like SGOT, SGPT, Direct and indirect fractions of serum bilirubin done? If so what are the reports like. Your values are around the higher end of the normal.
Please reply with other investigation reports so that I can answer your query better.
Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor